Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/lupus/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    First time caller..lol
    avatar
    An_246049 posted:
    Hello everyone: After several years (two years actively) I have been diagnosed with systemic lupus which I am told is affecting my CNS and brain. For almost two years, I have been seeing a neurologist for possible MS (MRI-several, EMG, EEG, vision test, lumbar puncture, etc) I have several old lesions on my brain but no active lesions. I

    I have many symptoms, right now the most prominant are joint pain expecially in R hip, rash on my arms, feet and some of my legs, burning and pain in my muscles (nerve pain and cramps) spasms, colon problems, bladder hestitancy, feeling flush alot, headaches, nerve pain in face, side of head and throughout my body, cognitive issues, etc.

    I am somewhat confused how I can have so many neuro symptoms and have lupus. Does anyone else experience this? I have vertigo, nausea, so tired.

    Rheumatologist/immuniologist has put me on Plaquinal 400mg per day, says it is slow acting so it may take a few months for me to get better. What is four more months after I have waited for years..lol
    I have a good attitude, great faith and a great supportive family.

    I have been following the MS WebMD for over one year now and everyone made me feel like I was not crazy and was very encouraging. Hope to find the same here. Guess I would have to say it has not really sunk in yet but I;m getting there.

    Dr says I will have to continue seeing my neuro as she will help him manage my care..understandable. Today, I am very tired and nauseated..do you have days like that.

    Sorry so long, Thanks for letting me express what I can remember to think. I also have a good sense of humor..isn't that good

    J
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hello and Welcome J -

    Sorry to hear of your diagnosis, but glad to hear you finally have answers.

    While waiting for other to pop in just wanted to welcome you!

    If you haven't already found this, our Lupus Health Center may help answer and spark questions for your rheumatologist and neurologist.

    Elizabeth
     
    avatar
    NanaJudy6 replied to Elizabeth_WebMD_Staff's response:
    Expecting response but nothing so far...
     
    avatar
    lupycakes replied to NanaJudy6's response:
    Hi nanajudy6 and welcome!

    Sorry about the delay in answering - the board has been slow lately. I have little time during wedding season ( I make wedding cakes) and if I have time, I fall asleep! Ha

    Lupus can cause your neuro problems you were describing. Plaq does take awhile to fully build up in your system but you might notice some improvement immediately. I did anyway.

    Feel free to ask questions or whine if you need to. We are all in the same boat.

    Hope you get to feeling better soon!

    Lisa
     
    avatar
    NanaJudy6 replied to lupycakes's response:
    Thanks, Lisa..I can't say that I ahve noticed any difference yet but am very hopeful that I will soon. I will be keeping in touch.

    Judy


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.